Alert archive / Texas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 167, NWS Austin/San Antonio, TX

June 4, 20174 counties in Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Jun 4, 2017, 5:41 PM CDT for 4 counties in Texas. It was in force for 79 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2017, 5:41 PM CDT (22:41 UTC)
Expired
Jun 4, 2017, 7:00 PM CDT
In force
79 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties DeWitt County, TX, Fayette County, TX, Gonzales County, TX, Lavaca County, TX

The radar

The Austin/San Antonio radar (KEWX), 104 km from the middle of the area, began a volume at 22:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 10.7 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2017-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1740 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2017-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1740 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
863 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

216 
WUUS54 KEWX 042241
SVREWX
TXC123-149-177-285-050000-
/O.NEW.KEWX.SV.W.0167.170604T2241Z-170605T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
541 PM CDT SUN JUN 4 2017

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Northeastern DeWitt County in south central Texas...
  Northeastern Gonzales County in south central Texas...
  Southwestern Fayette County in south central Texas...
  Lavaca County in south central Texas...

* Until 700 PM CDT

* At 541 PM CDT, severe thunderstorms were located along a line
  extending from near Flatonia to near Cheapside, moving southeast at
  25 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Yoakum, Schulenburg, Hallettsville, Shiner, Flatonia, Moulton,
  Waelder, Ezzell, Komensky, Worthing, Henkhaus, Edgar, Terryville,
  Engle, Dilworth, Koerth, Moravia, Glaze City, Newtonville and
  Breslau.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail, damaging winds, and continuous cloud to ground lightning
are occurring with these storms. Move indoors immediately. Lightning
is one of nature's leading killers. Remember, if you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 2911 9692 2909 9696 2910 9698 2904 9706
      2900 9727 2935 9721 2940 9724 2936 9749
      2975 9727 2966 9685 2963 9687 2961 9684
      2958 9684 2957 9679
TIME...MOT...LOC 2241Z 306DEG 17KT 2966 9720 2934 9738 

HAIL...1.00IN
WIND...60MPH
 
$$

ALLEN
3 follow-up statements
223 
WWUS54 KEWX 042304
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
604 PM CDT SUN JUN 4 2017

TXC123-149-177-285-050000-
/O.CON.KEWX.SV.W.0167.000000T0000Z-170605T0000Z/
DeWitt TX-Gonzales TX-Fayette TX-Lavaca TX-
604 PM CDT SUN JUN 4 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR NORTHEASTERN DEWITT...EAST CENTRAL GONZALES...SOUTH CENTRAL
FAYETTE AND LAVACA COUNTIES...

At 603 PM CDT, severe thunderstorms were located along a line
extending from near Moulton to near Hochheim, moving southeast at 20
mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Yoakum, Schulenburg, Hallettsville, Shiner, Flatonia, Moulton,
Ezzell, Komensky, Worthing, Henkhaus, Edgar, Terryville, Engle,
Dilworth, Koerth, Moravia, Glaze City, Breslau, Nickle and Mont.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2911 9692 2909 9696 2910 9698 2904 9706
      2900 9727 2935 9721 2940 9724 2938 9737
      2972 9715 2966 9685 2963 9687 2961 9684
      2958 9684 2957 9679
TIME...MOT...LOC 2303Z 306DEG 17KT 2960 9711 2928 9729 

HAIL...1.00IN
WIND...60MPH
 
$$

ALLEN
238 
WWUS54 KEWX 042321
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
621 PM CDT SUN JUN 4 2017

TXC149-177-042329-
/O.CAN.KEWX.SV.W.0167.000000T0000Z-170605T0000Z/
Gonzales TX-Fayette TX-
621 PM CDT SUN JUN 4 2017

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL GONZALES AND
SOUTH CENTRAL FAYETTE COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled. However, Strong 
storms continue across Fayette County. 

LAT...LON 2911 9692 2909 9696 2910 9698 2904 9707
      2900 9727 2935 9721 2940 9724 2950 9720
      2958 9721 2959 9719 2960 9684 2958 9683
      2957 9679
TIME...MOT...LOC 2319Z 262DEG 22KT 2948 9710 2919 9712 2900 9729 

$$

TXC123-285-050000-
/O.CON.KEWX.SV.W.0167.000000T0000Z-170605T0000Z/
DeWitt TX-Lavaca TX-
621 PM CDT SUN JUN 4 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR NORTHEASTERN DEWITT AND LAVACA COUNTIES...

At 619 PM CDT, severe thunderstorms were located along a line
extending from near Shiner to 7 miles south of Yoakum to 6 miles
south of Cuero, moving east at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Yoakum, Hallettsville, Shiner, Moulton, Ezzell, Komensky, Worthing,
Henkhaus, Koerth, Edgar, Moravia, Terryville, Breslau, Mont, Sweet
Home, Witting, Vsetin, Mount Olive, Wied and Hope.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2911 9692 2909 9696 2910 9698 2904 9707
      2900 9727 2935 9721 2940 9724 2950 9720
      2958 9721 2959 9719 2960 9684 2958 9683
      2957 9679
TIME...MOT...LOC 2319Z 262DEG 22KT 2948 9710 2919 9712 2900 9729 

HAIL...1.00IN
WIND...60MPH
 
$$

ALLEN
513 
WWUS54 KEWX 042338
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
638 PM CDT SUN JUN 4 2017

TXC123-285-050000-
/O.CON.KEWX.SV.W.0167.000000T0000Z-170605T0000Z/
DeWitt TX-Lavaca TX-
638 PM CDT SUN JUN 4 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR NORTHEASTERN DEWITT AND SOUTHWESTERN LAVACA COUNTIES...

At 638 PM CDT, severe thunderstorms were located along a line
extending from near Hallettsville to near Fordtran to near Mission
Valley, moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Yoakum, Hallettsville, Shiner, Ezzell, Worthing, Koerth, Edgar,
Terryville, Mont, Sweet Home, Mount Olive, Wied and Hope.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2904 9707 2900 9727 2935 9721 2940 9724
      2945 9722 2944 9683 2911 9692 2909 9696
      2910 9698
TIME...MOT...LOC 2338Z 288DEG 31KT 2939 9697 2910 9699 2893 9723 

HAIL...1.00IN
WIND...60MPH
 
$$

ALLEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 2:38 PM CDT, 3 hours 3 minutes earlier.

Area forecast discussion, Jun 4, 2:38 PM CDT, 3 hours 3 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
238 PM CDT Sun Jun 4 2017

.SHORT TERM (Tonight through Monday Night)...
The ITCZ-like atmosphere continues across TX/LA today with scattered
showers and thunderstorms, some with intense downpours and gusty
winds, and outflow boundaries and differential heating providing the
lift for new convection. While overall PoPs are moderate for any
given location, driving 100 miles around the area would likely cause
drivers to turn on the wipers at least once. More important is
drivers Turn Around and Don't Drown if approaching any location
where water is rushing across the road. The storms should wane this
evening with the loss of diurnal heating, but like last night, the
Low Level Jet might support isolated storms around throughout the
night.

&&

.LONG TERM (Tuesday through Sunday)...
The longwave trough that has locked-in a seasonally-cool and wet
period the last few days will begin to move east and get absorbed in
a large trough centered over the Great Lakes. This will result in reduced
chances for rain areawide on Monday, and rain chances only for the
coastal plains east of I-35 on Tuesday. Weak subtropical ridging will
bring a return to dry weather and seasonal temperatures from
Wednesday onward, but the longer ranges of the GFS and ECMWF
indicate the ridge will not become established over the Desert
Southwest as it usually does this time of year.

In fact, a high amplitude trough-ridge-trough pattern will progress
across the northern two-thirds of the U.S. during the week of June
11th -- with a roller coaster of conditions at many locations. South
Central Texas is on the southern periphery of this pattern, so the
sensible weather for us should be near normal temperatures with only
isolated afternoon showers and thunderstorms each day.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              70  88  70  89  69 /  40  60  20  10  10
Austin Bergstrom Intl Airport  69  87  70  88  68 /  40  60  20  10  10
New Braunfels Muni Airport     69  88  69  88  68 /  40  60  20  10  10
Burnet Muni Airport            67  85  68  87  67 /  40  50  10  10  10
Del Rio Intl Airport           71  94  71  92  72 /  20  -   10  -   10
Georgetown Muni Airport        68  86  69  88  67 /  50  60  20  10  10
Hondo Muni Airport             69  91  69  90  68 /  40  40  10  10  10
San Marcos Muni Airport        69  88  69  89  68 /  40  60  20  10  10
La Grange - Fayette Regional   70  87  70  88  70 /  50  60  30  20  10
San Antonio Intl Airport       71  89  71  90  70 /  50  50  20  10  10
Stinson Muni Airport           71  90  71  90  70 /  40  50  20  10  10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Mesoscale/Aviation...24
Synoptic/Grids...26
Public Service/Data Collection...Treadway
Hazardous weather outlook, Jun 4, 2:23 PM CDT, 3 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
223 PM CDT Sun Jun 4 2017

TXZ171>173-183>194-202>209-217>225-228-051930-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
223 PM CDT Sun Jun 4 2017

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...This Afternoon And Tonight.

Chances of showers and thunderstorms continue today and tonight.
Locally heavy rain causing minor flooding is possible along with
isolated strong storms producing damaging wind gusts and large
hail.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Chances of showers and thunderstorms continue Monday and Tuesday.
Isolated strong storms with hail and gusty winds as well as
locally heavy rain causing minor flooding are possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

In the hours before

Local storm report, Jun 4, 4:05 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
405 PM CDT SUN JUN 4 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0348 PM     HAIL             BEE CAVE                30.31N 97.96W
06/04/2017  E0.25 INCH       TRAVIS             TX   TRAINED SPOTTER

            PEA SIZE HAIL WITH WIND GUSTS ESTIMATED IN
            EXCESS OF 50 MPH.

&&

SBS
Special weather statement, Jun 4, 4:13 PM CDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
413 PM CDT SUN JUN 4 2017

TXZ173-191>193-207-208-042200-
Guadalupe TX-Caldwell TX-Williamson TX-Bastrop TX-Hays TX-Travis TX-
413 PM CDT SUN JUN 4 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WILLIAMSON...
CALDWELL...SOUTHEASTERN HAYS...NORTH CENTRAL GUADALUPE...EASTERN
TRAVIS AND WESTERN BASTROP COUNTIES UNTIL 500 PM CDT...

At 412 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Austin to near Mustang Ridge to near
Martindale. Movement was east at 30 mph.

Dime size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Austin, Round Rock, San Marcos, Cedar Park, Pflugerville, Kyle,
Taylor, Lockhart, Buda, Elgin, Bastrop, Tanglewood Forest, Austin
Bergstrom Int Ap, Windemere, Anderson Mill, Hutto, Manor, West Lake
Hills, Rollingwood and Martindale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3042 9727 3040 9733 3037 9727 3009 9728
      2977 9748 2975 9799 3052 9778 3056 9726
TIME...MOT...LOC 2112Z 271DEG 31KT 3036 9770 3010 9772 2985 9789

ALLEN
Special weather statement, Jun 4, 5:08 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
508 PM CDT SUN JUN 4 2017

TXZ172-173-192-042315-
Williamson TX-Burnet TX-Travis TX-
508 PM CDT SUN JUN 4 2017

...SIGNIFICANT WEATHER ADVISORY FOR WILLIAMSON...NORTH CENTRAL TRAVIS
AND EAST CENTRAL BURNET COUNTIES UNTIL 615 PM CDT...

At 508 PM CDT, Doppler radar was tracking a strong thunderstorm near
Bertram, moving east at 30 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Austin, Round Rock, Cedar Park, Georgetown, Granger, Bertram,
Anderson Mill, Serenada, Windemere, Leander, Hutto, Lago Vista,
Florence, Jarrell, Liberty Hill, Weir, Georgetown Dam, Granger Dam,
Andice and Briggs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3076 9733 3073 9727 3036 9781 3068 9820
      3092 9788
TIME...MOT...LOC 2208Z 288DEG 24KT 3073 9800

MSL
Special weather statement, Jun 4, 5:19 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
519 PM CDT SUN JUN 4 2017

TXZ223-042300-
Gonzales TX-
519 PM CDT SUN JUN 4 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GONZALES COUNTY
UNTIL 600 PM CDT...

At 519 PM CDT, Doppler radar was tracking a strong thunderstorm over
Smiley, or 17 miles east of Stockdale, moving east at 20 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Smiley, Cheapside and Sample.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2913 9759 2915 9766 2924 9775 2935 9773
      2934 9730
TIME...MOT...LOC 2219Z 276DEG 17KT 2926 9767

ALLEN
Local storm report, Jun 4, 5:21 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
521 PM CDT SUN JUN 4 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HEAVY RAIN       3 E PFLUGERVILLE        30.44N 97.57W
06/04/2017  M1.51 INCH       TRAVIS             TX   PUBLIC

            RAIN FELL IN A 45 MINUTE PERIOD. ALSO HAD
            WIND GUSTS E40 MPH.

&&

SBS
Special weather statement, Jun 4, 5:29 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
529 PM CDT SUN JUN 4 2017

TXZ209-223>225-042315-
Lavaca TX-De Witt TX-Fayette TX-Gonzales TX-
529 PM CDT SUN JUN 4 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL DEWITT...
NORTHEASTERN GONZALES...SOUTHWESTERN FAYETTE AND NORTHWESTERN LAVACA
COUNTIES UNTIL 615 PM CDT...

At 529 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Waelder, or 9 miles west of Moulton, moving southeast
at 20 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Gonzales, Shiner, Flatonia, Moulton, Waelder, Hochheim, Komensky,
Freyburg, Henkhaus, Edgar, Glaze City, Newtonville, Engle, Nickle,
Dilworth, Dreyer, Floy, Little New York, Hamon and Colony.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2940 9753 2978 9731 2980 9690 2922 9723
TIME...MOT...LOC 2229Z 293DEG 18KT 2958 9730

MSL

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 7:02 PM CDTAreal Flood AdvisoryEWXGillespie118 min
Jun 3, 7:21 PM CDTSpecial Weather StatementEWXHays39 min
Jun 3, 7:36 PM CDTSpecial Weather StatementEWXBlanco39 min
Jun 3, 8:12 PM CDTAreal Flood AdvisoryEWXVal Verde2 hr
Jun 3, 8:33 PM CDTSpecial Weather StatementEWXBlanco42 min
Jun 4, 12:36 AM CDTSpecial Weather StatementEWXAtascosa39 min
Jun 4, 12:52 AM CDTSevere Thunderstorm WarningEWXKarnes38 min
Jun 4, 12:56 AM CDTAreal Flood AdvisoryEWXAtascosa, Karnes, Wilson3 hr
Jun 4, 1:30 AM CDTSpecial Weather StatementEWXKarnes30 min
Jun 4, 4:42 AM CDTSpecial Weather StatementEWXFayette48 min
Jun 4, 7:54 AM CDTSpecial Weather StatementEWXComal51 min
Jun 4, 8:40 AM CDTAreal Flood AdvisoryEWXComal, Hays3 hr
Jun 4, 9:06 AM CDTAreal Flood AdvisoryEWXBandera3 hr
Jun 4, 10:02 AM CDTSpecial Weather StatementEWXComal43 min
Jun 4, 11:11 AM CDTAreal Flood AdvisoryEWXGuadalupe3 hr
Jun 4, 2:32 PM CDTAreal Flood AdvisoryEWXBandera, Medina3 hr
Jun 4, 3:11 PM CDTSpecial Weather StatementEWXComal49 min
Jun 4, 3:44 PM CDTSpecial Weather StatementEWXGuadalupe46 min
Jun 4, 3:54 PM CDTSpecial Weather StatementEWXWilliamson51 min
Jun 4, 4:13 PM CDTSpecial Weather StatementEWXBastrop, Caldwell, Travis47 min
Jun 4, 5:08 PM CDTSpecial Weather StatementEWXWilliamson67 min
Jun 4, 5:19 PM CDTSpecial Weather StatementEWXDeWitt41 min
Jun 4, 5:29 PM CDTSpecial Weather StatementEWXGonzales46 min
Jun 4, 5:33 PM CDTSevere Thunderstorm WarningEWXDeWitt, Gonzales42 min
Jun 4, 6:00 PM CDTAreal Flood AdvisoryEWXTravis, Williamson2 hr
Jun 4, 6:15 PM CDTSpecial Weather StatementEWXFayette45 min
Jun 4, 6:25 PM CDTSpecial Weather StatementEWXDeWitt50 min
Jun 4, 6:35 PM CDTSevere Thunderstorm WarningEWXLavaca39 min
Jun 4, 6:49 PM CDTSpecial Weather StatementEWXBlanco41 min

Nearby

Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.